# SDR AALA201711079014

- Difficulty date: October 29, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 17,243 hours, 6,852 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3033096100
- Part serial: MX758873
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  ORD-DFW FLIGHT DIVERTED TO STL ACCOUNT RIGHT ENGINE SHUTDOWN IN FLIGHT.  JUST PRIOR TO LEVEL OFF AT FL220, THE RIGHT NR 2 HYDRAULIC ENGINE PUMP LOW PRESSURE LIGHT ILLUMINATED.  AFTER ABOUT 5 MINUTES, "B" SYSTEM QUANTITY DROPPED TO ZERO, "A" SYSTEM STAYED AT 71.  ELECTRIC HYDRAULIC PUMP LIGHT AND ENGINE NR 2 OIL FILTER BYPASS LIGHT ILLUMINATED.  UNEVENTFUL LANDING WITH SINGLE ENGINE.  REMOVED AND REPLACED RIGHT ENGINE DRIVEN PUMP WITH ENGINE CHANGE PER AMM 29-11-11 AND 71-94-01 (AALA20171030006), SYSTEM B ELECTRIC MOTOR DRIVEN PUMP PER AMM 29-11-21,  AND STANDBY HYDRAULIC SYSTEM EMDP PER AMM 29-21-21 (AALA201711079015).  OPERATIONAL CHECK GOOD.
